Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Triangular extension spectrum of weighted shifts


Author: Zhidong Pan
Journal: Proc. Amer. Math. Soc. 126 (1998), 3293-3298
MSC (1991): Primary 47A15, 47A45, 47C05
DOI: https://doi.org/10.1090/S0002-9939-98-04692-9
MathSciNet review: 1476383
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A necessary and sufficient condition for a complex number to be in the triangular extension spectrum of a weighted backward shift is obtained. It is shown that the triangular extension spectrum of a weighted backward shift is always a closed annulus when it is not empty. Moreover, for any given closed annulus, there exists a weighted backward shift with the annulus as its triangular extension spectrum.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 47A15, 47A45, 47C05

Retrieve articles in all journals with MSC (1991): 47A15, 47A45, 47C05


Additional Information

Zhidong Pan
Affiliation: Department of Mathematics, Saginaw Valley State University, University Center, Michigan 48710
Email: pan@tardis.svsu.edu

Keywords: Operator, triangular, semitriangular, extension, spectrum
Additional Notes: This work was supported in part by a research release time award from Saginaw Valley State University
Communicated by: Palle E. T. Jorgensen
Article copyright: © Copyright 1998 American Mathematical Society